# SDR 06052006B

- Difficulty date: June 2, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 26,027 hours, 31,606 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER (F7) WAS FOUND POPPED AFTER GEAR WAS SELECTED DOWN.  RESET C/B AND GEAR CYCLED NORMALLY.  INSPECTED LT AND RT MAIN LANDING GEAR HARNESS, INSPECTED FOR LEAKS, SWITCH UPLOCK, ALSO INSPECTED NOSE LANDING GEAR HARNESS AND SWITCH FOR ANY DEFECTS.  VERIFIED THREE GREEN LIGHT INDICATION IN COCKPIT, INSPECTED C/B F7 NO FAULTS FOUND.
